One-sided tangential interpolation for operator-valued hardy functions on polydisks

D. Alpay, V. Bolotnikov, L. Rodman

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

All solutions of one-sided tangential interpolation problems with Hilbert norm constraints for operator-valued Hardy functions on the polydisk are described. The minimal norm solution is explicitly expressed in terms of the interpolation data.

Original languageEnglish
Pages (from-to)253-270
Number of pages18
JournalIntegral Equations and Operator Theory
Volume35
Issue number3
DOIs
StatePublished - 1 Jan 1999

Fingerprint

Dive into the research topics of 'One-sided tangential interpolation for operator-valued hardy functions on polydisks'. Together they form a unique fingerprint.

Cite this